# SDR ASOA201612273091

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,318 hours, 21,689 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED DURING CLIMB BETWEEN 18000-21000 FT,  THE LEFT ENGINE N1 ROLLED BACK FROM 86.7% TO 83.9% 5 TIMES. ALL OTHER ENGINE INDICATIONS WERE NORMAL. MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FADEC AND THE NR 1 ENGINE FUEL METTERING UNIT,AND THE NR 1 ENGINE  N1 PROBE. OPERATIONAL CHECKS WERE GOOD.
